MathSciNet Relay Station
MathSciNet bibliographic data
MR2480604 (2009m:11077) 11F80 (11F11 11R39)
Khare, Chandrashekhar; Wintenberger, Jean-Pierre On Serre's conjecture for 2-dimensional mod $p$ representations of ${\rm Gal}(\overline{\Bbb Q}/\Bbb Q)$. Ann. of Math. (2) 169 (2009), no. 1, 229–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement